# SDR SWIA202054610

- Difficulty date: December 9, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,016 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Bent
- Location: Rt Aileron Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON LEADING EDGE SKIN IS BENT UP AT THE CENTER HINGE.  FILED CLOSED.  REMOVED DAMAGED RT AILERON LEADING EDGE UPPER SHROUD, REF CRJ 200 SRM AND INSTALLED A NEW SHROUD, REF CRJ 200 SRM AND DRAWING AND REO.
